Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Derivatives of higher order as single limits


Author: Philip Franklin
Journal: Bull. Amer. Math. Soc. 41 (1935), 573-582
DOI: https://doi.org/10.1090/S0002-9904-1935-06149-X
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 908--914
MathSciNet review: 1563143
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06149-X